Complutense University Library

On the Type of Interpolation Spaces and Sp,Q

Cobos, Fernando (1983) On the Type of Interpolation Spaces and Sp,Q. Mathematische Nachrichten, 113 (1). pp. 59-64. ISSN 1522-2616

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.19831130108/abstract

View download statistics for this eprint

==>>> Export to other formats



Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15673
Deposited On:19 Jun 2012 09:20
Last Modified:25 Oct 2013 14:13

Repository Staff Only: item control page